# SDR HALA2009121800594

- Difficulty date: December 18, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 90,049 hours, 17,343 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: False Indication
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - RT PACK TEMP LIGHT ILLUMINATES INTERMITTENTLY INFLIGHT AND ON THE GRD IN AUTO ONLY.  BITE CHECK COMPLETED ON RT PACK TEMP CONTROLLER. NO FAULTS NOTED.  VERIFY/RESET COMPLETED ON CONTROLLER.  ALL INDICATIONS NORMAL DURING TRANSIT.  OK FOR FURTHER SERVICE.
